# SDR SWAA2021081993191

- Difficulty date: July 9, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 39,425 hours, 23,903 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-88; CABIN FLOOR BOARD 231KF; UPPER SURFACE; AREAS OF PULLED FACE SHEET; MRK'D. ; / [01] EVALUATED AND FOUND FLOOR BOARD 231KF TO B.E.R.. REPLACE BY FABRICATION IAW SRM 53-00-50-2R-0 REPAIR GENERAL STEP 1(A)(NOTE) AND SAMPLE.  REPLACED BY FABRICATION IAW DWG143A5810-580 AND SAMPLE; BAC5085 STEP 8.4.2.2. FLOOR BOARD (WN0742); INSERTS (A58622); EPIBOND420 (A34039).; [02] REPLACED BY FABRICATION OF CABIN FLOOR BOARD 231KF IAW SRM 53-00-50-2R-0 REPAIR GENERAL; DWG143A5810-580 REV- WITH SAMPLE AND BAC5085 REV(F).; [03] VERIFIED STEP 1-2. AUDITED
